The triangle law for Lyapunov exponents of large random matrices

Marco Isopi, Charles M. Newman

Research output: Contribution to journalArticlepeer-review

Abstract

For products, A(t)·A(t-1)... A(1), of i.i.d. N×N random matrices, with i.i.d. entries, a triangle law governs the N→∞ distribution of Lyapunov exponents, much like Wigner's quarter-circle law governs the singular values of A(1). Our proof requires finite fourth moments and a bounded density; the result was previously derived only in the Gaussian case.

Original languageEnglish (US)
Pages (from-to)591-598
Number of pages8
JournalCommunications In Mathematical Physics
Volume143
Issue number3
DOIs
StatePublished - Jan 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The triangle law for Lyapunov exponents of large random matrices'. Together they form a unique fingerprint.

Cite this